# SDR SIMA200910406

- Difficulty date: April 9, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 20,633 hours, 18,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, THE CENTER OMEGA BEAM AT FRAME 38 WAS FOUND CORRODED.  PERFORMED A CUT OUT OF THE OMEGA BEAM TO REMOVE THE DAMAGE.  PREPARED A DOUBLER, FILLER, AND TWO SHIMS.  DRILLED, CLEANED AND TREATED PARTS AND INSTALLED.  REPAIR DONE IAW SRM 53-00-10 FIG 203 AND EM-53MR-1247.  AIRCRAFT RETURNED TO SERVICE.
